# SDR DALA2019073004506

- Difficulty date: July 25, 2019
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 74,249 hours, 23,548 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Malfunctioned
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5644, L/P 1188426) SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:602. R/R 1R GIRT BAR PROX SWITCH S10217 PER AMM 25-66.
